Subscription Information

General Information

The Illinois Journal of Mathematics (ISSN 0019-2082) is published quarterly by the Department of Mathematics of the University of Illinois at Urbana-Champaign in partnership with Duke University Press. Volumes run concurrent with the calendar year.

Subscriptions, Payments, Price List, Claims

Please contact Duke University Press for information about subscriptions, payments, prices, and claims for missing issues.


Phone: 888-651-0122 (International, +1 (919) 688-5134)